# SDR DALA2019013100654

- Difficulty date: November 9, 2018
- Submitted: February 1, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 2381105505
- Part serial: 10001
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED FOR RESTORATION. ACCOMPLISHED AD FORECAST NUMBER 32-0578-8-0136 HFEC INSPECTION OF THRUST REVERSER PIVOT FITTING AD SECTION 01 EM 7831-01102. REPAIRED OVERSIZED HOLES TO THE 9 OCLOCK PIVOT FITTING, SDR REPORTABLE MAJOR REPAIR IAW ER/A 574379-14AD REV O. REPAIRED INNER DUCT BONDED ASSEMBLY IAW ER/A 574382-14 REV O. THRUST REVERSER RESTORATION ACCOMPLISHED PER HEAVY WORK SCOPE REF CMM 78-32-35 PUBS 04020 AND 04021. HFEC INSPECTION DONE TO THE THRUST REVERSER 9 OCLOCK BEAM JUNCTION WITH THE FORWARD FRAME, AND THE FORWARD FRAME J RING ATTACH FLANGE IAW CMM 78-32-35 REPAIR 85. INSTALLED NEW "J" RING JA321-211-301-0  IAW. CMM 78-32-35 REPAIR 71. OPS CHECK FOR HYDRAULIC LEAKS AND RIGGING OF BLOCKER DOORS IN THE STOWED POSITION ACCOMPLISHED. FULL OPERATIONAL TEST OF THRUST REVERSER SYSTEM MUST BE DONE UPON INSTALLATION AS REQUIRED IN AMM. ACCOMPLISHED AD FORECAST NUMBER 32-0578-8-0136 HFEC INSPECTION OF THRUST REVERSER PIVOT FITTING AD SECTION 01 EM 7831-01102. REPAIRED OVERSIZED HOLES TO THE 9 OCLOCK PIVOT FITTING, SDR REPORTABLE MAJOR REPAIR IAW ER/A 574379-14AD REV O. REPAIRED INNER DUCT BONDED ASSEMBLY I.
